Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Dodge City, KS

April 17, 2015Ness County, Trego County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 17, 2015, 7:52 PM CDT for Ness County, Trego County, Kansas. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2015, 7:52 PM CDT (00:52 UTC)
Expired
Apr 17, 2015, 8:45 PM CDT
In force
53 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Ness County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 116 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 8:10 PM CDTHAIL 13 Nne Ransom, KSHAIL WAS COVERING THE GROUND.
Apr 17, 8:10 PM CDTHAIL 13 Nne Ransom, KS
Apr 17, 8:11 PM CDTHAIL 1.51 Wnw Ransom, KS
Apr 17, 8:11 PM CDTHAIL 1.51 W Ransom, KSHAIL COVERING THE GROUND AND ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 5:37 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WUUS53 KDDC 180052
SVRDDC
KSC135-195-180145-
/O.NEW.KDDC.SV.W.0028.150418T0052Z-150418T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TREGO COUNTY IN WEST CENTRAL KANSAS...
  NORTH CENTRAL NESS COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
  RANSOM...MOVING NORTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RANSOM...CEDAR BLUFF...ARNOLD AND TREGO CENTER. 

THIS WARNING REPLACES THE PREVIOUS WARNING FOR SOUTHWESTERN TREGO
AND NORTHWESTERN NESS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.

LAT...LON 3889 9959 3888 9959 3857 9991 3860 10008
      3896 10001
TIME...MOT...LOC 0051Z 205DEG 19KT 3864 9996 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

UMSCHEID
2 follow-up statements
406 
WWUS53 KDDC 180124
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT FRI APR 17 2015

KSC135-180133-
/O.CAN.KDDC.SV.W.0028.000000T0000Z-150418T0145Z/
NESS KS-

824 PM CDT FRI APR 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NESS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.

LAT...LON 3889 9959 3888 9959 3870 9979 3870 9996
      3894 9990
TIME...MOT...LOC 0123Z 213DEG 24KT 3876 9981 

$$

KSC195-180145-
/O.CON.KDDC.SV.W.0028.000000T0000Z-150418T0145Z/
TREGO KS-
824 PM CDT FRI APR 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN TREGO COUNTY...

AT 823 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
CEDAR BLUFF...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 810 PM CDT...QUARTER SIZE HAIL WAS 
         REPORTED ALONG HIGHWAY 283 COVERING THE ROAD NEAR THE
         NESS TREGO COUNTY LINE.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TREGO CENTER AND CEDAR BLUFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.

LAT...LON 3889 9959 3888 9959 3870 9979 3870 9996
      3894 9990
TIME...MOT...LOC 0123Z 213DEG 24KT 3876 9981 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH

$$

UMSCHEID
354 
WWUS53 KDDC 180140
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 PM CDT FRI APR 17 2015

KSC195-180150-
/O.EXP.KDDC.SV.W.0028.000000T0000Z-150418T0145Z/
TREGO KS-
840 PM CDT FRI APR 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TREGO COUNTY WILL
EXPIRE AT 845 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.

LAT...LON 3889 9959 3888 9959 3870 9979 3870 9996
      3894 9990
TIME...MOT...LOC 0138Z 205DEG 19KT 3876 9981 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:35 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 17, 6:35 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
635 PM CDT FRI APR 17 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 323 PM CDT FRI APR 17 2015

THE SHORT TERM FOCUS IS ON CONVECTION BOTH DURING THE AFTERNOON AND
AGAIN LATER TONIGHT. A RELATIVELY WEAK TO MODERATE BOUYANCY/CAPE BUT
HIGH SHEAR ENVIRONMENT IS SET UP FOR THIS AFTERNOON WITH A
STATIONARY BOUNDARY SEPARATING A MOIST A COOLER AIRMASS ACROSS
NORTHERN KANSAS AND DRYER WARMER AIR BEHIND A DRYLINE WEST OF
LIBERAL. THE CONVECTIVE ALLOWING MODELS SUPPORT DISCREET
THUNDERSTORM DEVELOPMENT IN THE UPSLOPE CONVERGENCE REGION WITH
GENERALLY NORTHWARD RIGHT MOVING STORM MOTIONS. THIS WILL PRESENT
A TORNADO RISK ACROSS OUR NORTHWEST COUNTIES ESPECIALLY THE AREA
NORTHWEST OF THE GARDEN CITY TO SYRACUSE, DIGHTON AND SCOTT CITY.

ADDITIONAL STORMS ARE LIKELY TO FORM FARTHER SOUTH AHEAD OF THE
DRYLINE AND MOVE NORTHEAST THROUGH THE REST OF THE AREA, WITH STILL
A THREAT OF HAIL AND WIND. A PERIOD OF SEVERE RISK THROUGH THE MID
EVENING WILL FOLLOW AS FORCING FROM THE UPPER JET PROMOTES LIFT
THROUGH THE REST OF OUR CENTRAL KANSAS COUNTIES.

AS THE UPPER LOW OVERSPREADS THE AREA INTO SATURDAY MORNING, THE
WARM/MOIST CONVEYOR BELT REGIONS WILL BE MOST LIKELY ACROSS THE
NORTHERN  AND EASTERN SECTIONS OF THE FORECAST AREA, BY CONSENSUS OF
THE MODELS. HERE AN ADDITIONAL QUARTER TO LESS THAN AN INCH OF RAIN
MAY OCCUR TROUGH SATURDAY MORNING. ADDITIONAL SEVERE STORMS ARE
POSSIBLE SATURDAY UNDER THE UPPER COLD POOL AND VORTICITY MAXIMUM
THAT BE MOVING INTO WESTERN KS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 120 PM CDT FRI APR 17 2015

THE VERY SLOW MOVING UPPER LOW WILL CONTINUE TO PROVIDE CHANCES FOR
PRECIPITATION UNTIL IT FINALLY CLEARS THE REGION...WHICH WILL NOT BE
UNTIL SOMETIME SUNDAY. WE WILL BE KEEPING SOME CHANCE POPS
ALONG/NORTH OF THE ARKANSAS RIVER AS THE 500-700MB DEFORMATION AXIS
PIVOTS EASTWARD ACROSS WEST-CENTRAL KANSAS FROM LATE SATURDAY NIGHT
THROUGH ABOUT MIDDAY SUNDAY. STRONG NORTH-NORTHWEST WINDS WILL
FOLLOW ON SUNDAY AND AN OVERALL COOL, DAMP, WINDY DAY APPEARS QUITE
LIKELY FOR MUCH OF THE DAY. WE WILL SEE SOME SCATTERING OUT OF
CLOUDS BY LATE IN THE DAY SUNDAY FROM NORTHWEST TO SOUTHEAST, BUT IT
WILL NOT LAST LONG AS ANOTHER MINOR SHORTWAVE TROUGH WILL BE
SWINGING SOUTHEAST FROM THE NORTHERN ROCKIES AROUND A DEEPENING
UPPER MIDWEST/GREAT LAKES LONGWAVE GYRE. THIS WILL ONLY ACT TO KEEP
COOL TEMPERATURES AROUND MONDAY WITH A SLIGHT CHANCE FOR SOME LIGHT
RAIN IN A WEAK NORTHWEST FLOW DEFORMATION AXIS. BY MID-WEEK, WE WILL
SEE SOME WEAK RIDGING APPROACH THE HIGH PLAINS WITH WESTERN KANSAS
IN THE MIDDLE OF A SPLIT-FLOW PATTERN. ACROSS THE WESTERN CONUS, THE
CONTINUED AMPLIFICATION OF THE NORTHERN BRANCH WILL LEAD TO A MERGER
OF NORTHERN BRANCH ENERGY WITH THE SOUTHERN BRANCH JET ACROSS THE
DESERT SOUTHWEST REGION. MEANWHILE, THE AFOREMENTIONED GREAT LAKES
LONGWAVE LOW WILL CONTINUE TO HAVE AN INFLUENCE WITH A COLD AIRMASS
(FOR MID/LATE APRIL) LOCKED IN PLACE ACROSS THE NORTHERN PLAINS INTO
THE MIDWEST REGION. A FAIRLY ROBUST LOWER TROPOSPHERIC BAROCLINIC
ZONE WILL BECOME ESTABLISHED ACROSS THE CENTRAL PLAINS. THIS APPEARS
TO BE A SETUP FAVORABLE FOR ORGANIZED (A) PRECIPITATION EVENT(S)
AFFECTING SOUTHWEST KANSAS LATE IN THE UPCOMING WEEK. IT IS UNCLEAR
HOW THIS WILL ALL UNFOLD AT DAYS 7-10 IN THE FORECAST, BUT THE
LONGWAVE PATTERN CERTAINLY APPEARS FAVORABLE FOR A WETTER THAN
AVERAGE 3-5 DAY PERIOD FOR MID TO LATE APRIL. THE OFFICIAL FORECAST
WILL CONTINUE TO REFLECT 20-40 POPS FOR EACH PERIOD MID-LATE NEXT
WEEK AS THIS WET PATTERN TAKES SHAPE ACROSS THE CENTRAL/SOUTHERN
PLAINS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 633 PM CDT FRI APR 17 2015

LOW LEVEL MOISTURE INCREASES ACROSS WESTERN KANSAS OVERNIGHT AS A
SOUTHEASTERLY FLOW CONTINUES. RAP AND HRR WERE BOTH IN DECENT
AGREEMENT WITH MVRF CEILINGS DEVELOPING DEVELOPING TOWARDS 06Z,
ESPECIALLY AT DDC. AREAS OF FOG WILL ALSO BE POSSIBLE IN THE DDC
AND GCK AREA TOWARDS DAYBREAK AS CEILINGS LOWER INTO THE IFR
CATEGORY AT TIMES. ON GOING CONVECTION WILL CONTINUE THROUGH EARLY
TONIGHT NEAR AND NORTH OF A GCK TO DDC LINE. PRECIPITATION CHANCES
ARE EXPECTED TO BRIEFLY INCREASE IN AREAL COVERAGE BETWEEN SUNSET
AND 6Z SATURDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE
WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  52  72  46  64 /  30  30  30  30
GCK  48  69  45  61 /  40  30  20  20
EHA  42  68  44  62 /  10  20  20  10
LBL  46  71  46  63 /  20  20  20  10
HYS  56  72  49  61 /  70  50  50  60
P28  56  75  51  66 /  80  50  60  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ084.

&&

SHORT TERM...RUSSELL
LONG TERM...UMSCHEID
AVIATION...BURGERT
Hazardous weather outlook, Apr 17, 4:24 AM CDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
424 AM CDT FRI APR 17 2015

KSZ030-031-043>046-061>066-074>081-084>090-181045-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
424 AM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE
THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE SEVERE WITH HAIL
UP TO GOLF BALL SIZE AND WIND GUSTS AS HIGH AS 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND AGAIN WEDNESDAY
AND THURSDAY. THE STORMS SATURDAY AFTERNOON AND EVENING COULD BE
SEVERE WITH LARGE HAIL AND DAMAGING WIND.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

FINCH

In the hours before

Special weather statement, Apr 17, 6:13 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT FRI APR 17 2015

KSZ044-045-180015-
LANE KS-NESS KS-
613 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NESS...NORTHEASTERN
FINNEY AND EASTERN LANE COUNTIES UNTIL 715 PM CDT...

AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF ALAMOTA...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIGHTON...RANSOM...UTICA...ALAMOTA...BEELER...SHIELDS...PENDENNIS AND
ARNOLD.

LAT...LON 3863 9988 3826 10033 3826 10052 3868 10047
TIME...MOT...LOC 2313Z 210DEG 24KT 3828 10041

UMSCHEID
Local storm report, Apr 17, 6:50 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
650 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TORNADO          12 NNW KALVESTA         38.20N 100.40W
04/17/2015                   FINNEY             KS   STORM CHASER

&&

MRUSSELL
Local storm report, Apr 17, 6:53 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT FRI APR 17 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             2 ENE ALAMOTA           38.45N 100.27W
04/17/2015  E0.88 INCH       LANE               KS   PUBLIC

            HAIL WAS COMING DOWN HARD AND HAD COVERED
            THE GROUND AT THE TIME OF OBSERVATION.

&&

LJR
Local storm report, Apr 17, 7:19 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
719 PM CDT FRI APR 17 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             8 SSW ARNOLD            38.51N 100.07W
04/17/2015  E1.75 INCH       NESS               KS   CO-OP OBSERVER

            THE HAIL COVERED THE GROUND.

&&

LJR
Local storm report, Apr 17, 7:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
733 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FUNNEL CLOUD     6 NW NESS CITY          38.51N 99.99W
04/17/2015                   NESS               KS   TRAINED SPOTTER

0723 PM     HAIL             NW NESS CITY            38.45N 99.91W
04/17/2015  M1.00 INCH       NESS               KS   TRAINED SPOTTER

&&

RBURG
Local storm report, Apr 17, 7:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
738 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             8 NW NESS CITY          38.54N 100.01W
04/17/2015  M1.00 INCH       NESS               KS   TRAINED SPOTTER

&&

RBURG

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 8:42 PM CDTSpecial Weather StatementDDCTrego63 min
Apr 17, 9:14 PM CDTSevere Thunderstorm WarningDDCEllis, Trego43 min
Apr 18, 4:42 AM CDTDense Fog AdvisoryDDCClark, Comanche, Edwards, Finney, Ford, Gray and 9 more4 hr
Apr 18, 1:31 PM CDTSevere Thunderstorm WarningDDCStafford59 min
Apr 18, 1:39 PM CDTSpecial Weather StatementDDCPratt36 min
Apr 18, 1:57 PM CDTSpecial Weather StatementDDCKiowa48 min
Apr 18, 2:10 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford50 min
Apr 18, 2:27 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford63 min
Apr 18, 2:42 PM CDTSpecial Weather StatementDDCComanche63 min
Apr 18, 2:53 PM CDTSevere Thunderstorm WarningDDCClark, Comanche42 min
Apr 18, 3:18 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa57 min
Apr 18, 3:22 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford53 min
Apr 18, 3:27 PM CDTSevere Thunderstorm WarningDDCStafford48 min
Apr 18, 3:40 PM CDTTornado WarningDDCBarber, Comanche, Kiowa24 min
Apr 18, 4:16 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt24 min
Apr 18, 4:28 PM CDTSpecial Weather StatementDDCStafford47 min
Apr 18, 4:47 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford34 min
Apr 18, 4:50 PM CDTSpecial Weather StatementDDCPratt40 min
Apr 18, 5:11 PM CDTSevere Thunderstorm WarningDDCBarber32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.